# SDR USAA2009050491063

- Difficulty date: May 1, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 37,048 hours, 14,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 191-PHX - EEL - SEAT 3L MISSING EMERGENCY LIGHT COVER.  INSTALLED NEW EMERGENCY LIGHT COVER ON SEAT 3L.
